MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW 3.5X12; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH 4.0 PLY SCRW 3.5X12; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Catalog Number 102035112
Medical Device Problem Codes Break (1069); Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that almost all inner screws from a symphony construction detached from the head of the screw.The first surgery was on (b)(6) 2024 and in post op exam it was verified that construction failed with the loose locking screws.Almost all pedicle screws remained on place.
 
Additional Manufacturer Narrative
Additional information has been received, the previously reported event under mrn 1526439-2025-00067, 1526439-2025-00069, and 1526439-2025-00070 are no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent under mrn 1526439-2025-00067, 1526439-2025-00069, and 1526439-2025-00070.

Brand Name
4.0 PLY SCRW 3.5X12
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key21158309
Report Number1526439-2025-00070
Device Sequence Number7631066
Product Code NKG
UDI-Device Identifier10705034508689
UDI-Public(01)10705034508689
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K181949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102035112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale